# SDR VTZA97471

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/BOS - FLT 6171 - DURING CRUISE AT 1540 HOURS ON 8-18-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO CAPTIAN'S SYMBOL GENERATOR FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SYMBOL GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
